# SDR COMA9860329

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Damaged
- Location: Bs 599
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND BY CREW ON POST FLIGHT INSPECTION.  DENT BELOW CARGO DOOR AREA AT FS 599.00 AND STRINGER 22L AND 23 DENT WAS .098 DEEP, WITH A GOUGE OF .015.  DAMAGED AREA WAS REMOVED AND REPAIRED IN ACCORDANCE WITH CRJ SRM 53-00-31.
